OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.33 (2001) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4225

Title: A Note on Harmonic Calculus in $m$-convex Algebras
Authors: El Kinani, A.
Keywords: maximum modulus principle
harmonic functional calculus
m-convex Q-algebra
hermitian algebra
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: A. El Kinani, "A Note on Harmonic Calculus in $m$-convex Algebras", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 33 (2001), pp. 105-112.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
33 (2001)
Abstract: We prove a version of the maximum modulus principle, for harmonic vector valued functions, in complete locally m-convex $Q--\ast--algebras$. This is used to generalize som extended versions of von Neumann's inequality.
URI: http://hdl.handle.net/10077/4225
ISSN: 0049-4704
MS Classification: 46K99
46H30
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.33 (2001)

Files in This Item:

File Description SizeFormat
KinaniRendMat33.pdf172.73 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.